On the first-order Edgeworth expansion for a Markov chain (Q1209887): Difference between revisions

From MaRDI portal
Import240304020342 (talk | contribs)
Set profile property.
Import recommendations run Q6534273
 
(2 intermediate revisions by 2 users not shown)
Property / DOI
 
Property / DOI: 10.1006/jmva.1993.1020 / rank
Normal rank
 
Property / full work available at URL
 
Property / full work available at URL: https://doi.org/10.1006/jmva.1993.1020 / rank
 
Normal rank
Property / OpenAlex ID
 
Property / OpenAlex ID: W2087505056 / rank
 
Normal rank
Property / DOI
 
Property / DOI: 10.1006/JMVA.1993.1020 / rank
 
Normal rank
Property / Recommended article
 
Property / Recommended article: An Edgeworth expansion for a sum of m-dependent random variables / rank
 
Normal rank
Property / Recommended article: An Edgeworth expansion for a sum of m-dependent random variables / qualifier
 
Similarity Score: 0.77745736
Amount0.77745736
Unit1
Property / Recommended article: An Edgeworth expansion for a sum of m-dependent random variables / qualifier
 
Property / Recommended article
 
Property / Recommended article: Q5290957 / rank
 
Normal rank
Property / Recommended article: Q5290957 / qualifier
 
Similarity Score: 0.76529527
Amount0.76529527
Unit1
Property / Recommended article: Q5290957 / qualifier
 
Property / Recommended article
 
Property / Recommended article: Edgeworth expansions of suitably normalized sample mean statistics for atomic Markov chains / rank
 
Normal rank
Property / Recommended article: Edgeworth expansions of suitably normalized sample mean statistics for atomic Markov chains / qualifier
 
Similarity Score: 0.7530281
Amount0.7530281
Unit1
Property / Recommended article: Edgeworth expansions of suitably normalized sample mean statistics for atomic Markov chains / qualifier
 
Property / Recommended article
 
Property / Recommended article: Asymptotic expansion formulas for functionals of \(\varepsilon\)-Markov processes with a mixing property / rank
 
Normal rank
Property / Recommended article: Asymptotic expansion formulas for functionals of \(\varepsilon\)-Markov processes with a mixing property / qualifier
 
Similarity Score: 0.74746186
Amount0.74746186
Unit1
Property / Recommended article: Asymptotic expansion formulas for functionals of \(\varepsilon\)-Markov processes with a mixing property / qualifier
 
Property / Recommended article
 
Property / Recommended article: Edgeworth-type expansions for transition densities of Markov chains converging to diffusions / rank
 
Normal rank
Property / Recommended article: Edgeworth-type expansions for transition densities of Markov chains converging to diffusions / qualifier
 
Similarity Score: 0.74453413
Amount0.74453413
Unit1
Property / Recommended article: Edgeworth-type expansions for transition densities of Markov chains converging to diffusions / qualifier
 
Property / Recommended article
 
Property / Recommended article: Q3813048 / rank
 
Normal rank
Property / Recommended article: Q3813048 / qualifier
 
Similarity Score: 0.7434193
Amount0.7434193
Unit1
Property / Recommended article: Q3813048 / qualifier
 
Property / Recommended article
 
Property / Recommended article: Q3796533 / rank
 
Normal rank
Property / Recommended article: Q3796533 / qualifier
 
Similarity Score: 0.7399178
Amount0.7399178
Unit1
Property / Recommended article: Q3796533 / qualifier
 
Property / Recommended article
 
Property / Recommended article: On moment conditions for valid formal Edgeworth expansions / rank
 
Normal rank
Property / Recommended article: On moment conditions for valid formal Edgeworth expansions / qualifier
 
Similarity Score: 0.7394282
Amount0.7394282
Unit1
Property / Recommended article: On moment conditions for valid formal Edgeworth expansions / qualifier
 
Property / Recommended article
 
Property / Recommended article: An Edgeworth expansion for symmetric statistics / rank
 
Normal rank
Property / Recommended article: An Edgeworth expansion for symmetric statistics / qualifier
 
Similarity Score: 0.7373825
Amount0.7373825
Unit1
Property / Recommended article: An Edgeworth expansion for symmetric statistics / qualifier
 

Latest revision as of 19:51, 27 January 2025

scientific article
Language Label Description Also known as
English
On the first-order Edgeworth expansion for a Markov chain
scientific article

    Statements

    On the first-order Edgeworth expansion for a Markov chain (English)
    0 references
    0 references
    0 references
    16 May 1993
    0 references
    Let \(X_ 1\), \(X_ 2,\dots\) be a homogeneous Markov process with measurable state space \((X,{\mathcal B})\) and initial distribution \(\pi\), having a stationary distribution \(p\) so that the \(n\)-step transition probability \(p^{(n)}(x,A)\) converges exponentially fast to \(p(A)\), uniformly w.r. to \(x\in X\) and \(A\in{\mathcal B}\). Let \(Y_ i=f(X_ i)\) with \(E_ pY_ i=0\) and \(E_ p| Y_ i|^ 3<\infty\) and let \(\sigma^ 2\) be the asymptotic variance of \(Z_ n=n^{-1/2}(Y_ 1+\cdots+Y_ n)\). Then, under certain conditions we have the first-order Edgeworth expansion \[ P(Z_ n\leq\sigma x)=\Phi(x)+n^{- 1/2}\left\{{1\over 6}\mu_ 3\sigma^{-3}(1-x^ 2)-\sigma^{-1}\mu_ \pi\right\}\varphi(x)+o(n^{-1/2}), \] uniformly in \(x\), with \(\Phi\) and \(\varphi\) the standard normal d.f. and density, \(\mu_ \pi=\sum^ \infty_{k=1}E_ \pi Y_ k\) and \(\mu_ 3\) an `asymptotic third moment' under \(p\). The conditions are finiteness of moments and conditional nonlatticity of \(Y_ 1\). The expansion was first proved by \textit{S. V. Nagaev} [Theory Probab. Appl. 6(1961), 62-81 (1962); translation from Teor. Veroyatn Primen. 6, 67-86 (1961; Zbl 0116.106)]. The authors give a corrected proof and then show by examples that the conditions are not necessary. The theorem then is stated and proved under weaker conditions (for the moments: \(\int| f(u)|^ 3p(x,du)\leq M)\). As an application, the expansion is derived for the maximum likelihood estimator of a transition probability when \(X\) is discrete.
    0 references
    central limit theorem
    0 references
    Markov process
    0 references
    asymptotic variance
    0 references
    first-order Edgeworth expansion
    0 references
    maximum likelihood estimator
    0 references

    Identifiers